# SDR 95ZZZX6571

- Difficulty date: November 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2075Q
- Make and model: Cessna 177RG
- Aircraft serial: 177RG0475
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Rod End
- Part number: 520496FG
- Condition: Broken
- Location: Mlg Actuator
- Part time: 2,700 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT, BOTH MAIN LANDING GEARS DROPPED TO TRAIL.  GEAR-UP LANDING WAS MADE.  ON MAINTENANCE CHECK, THE ROD END ON THE MAIN GEAR ACTUATOR CYLINDER WAS FOUND BROKEN.
